Kannan maps in normed spaces
- Volume: 65, Issue: 6, page 252-258
- ISSN: 0392-7881
Access Full Article
topAbstract
topHow to cite
topReferences
top- BELEUCE, L. P. and KIRK, W. A. (1967) - Nonexpansive mappings and fixed points in Banach spaces, «Illinois J. Math.», 11, 474-479. Zbl0149.10702MR215145
- KIRK, W. A. (1969) - Nonexpansive mappings and the weak closure of sequences of iterates, «Duke Math. J.», 36, 639-645. Zbl0185.39501MR248579
- ROUX, D. and MALUTA, E. (1979) - Contractive Kannan maps in compact spaces, «Riv. Mat. Univ. Parma», (4) 5. Zbl0428.54030MR584203
- SCHAEFER, H. H. (1974) - Banach lattices and positive operators, Springer Verlag, Berlin, Heidelberg, New York. Zbl0296.47023MR423039
- SOARDI, P. M. (1972) - Struttura quasi-normale e teoremi di punto unito, «Rend. Ist. Mat. Univ. Trieste», 4, 105-114. MR331140
- SOARDI, P. M. (1979) - Existence of fixed points of nonexpansive mappings in certain Banach lattices, «Proc. Amer. Math. Soc.», 73, 25-29. Zbl0371.47048MR512051DOI10.2307/2042874